# SDR ASOA201705201598

- Difficulty date: May 20, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N856EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 37,753 hours, 35,064 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX574201A
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 31,472 hours, 29,390 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC NR 1 LOW PRESSURE INDICATION IN FLIGHT. FOLLOWED QRH AND DIVERTED TO NEAREST SUITABLE AIRPORT. REMOVED AND REPLACED NR 1 ENGINE DRIVEN HYDRAULIC PUMP IAW AMM 29-10-01. OPS AND LEAK CHECKED GOOD.
